Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1983, Volume 22, Number 3, Pages 343–354 (Mi al1817)  

This article is cited in 1 scientific paper (total in 1 paper)

Nilpotent ideals of a free alternative algebra

V. T. Filippov


Full text: PDF file (4279 kB)

Bibliographic databases:
UDC: 519.48
Received: 22.11.1982

Citation: V. T. Filippov, “Nilpotent ideals of a free alternative algebra”, Algebra Logika, 22:3 (1983), 343–354

Citation in format AMSBIB
\Bibitem{Fil83}
\by V.~T.~Filippov
\paper Nilpotent ideals of a free alternative algebra
\jour Algebra Logika
\yr 1983
\vol 22
\issue 3
\pages 343--354
\mathnet{http://mi.mathnet.ru/al1817}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=752967}


Linking options:
  • http://mi.mathnet.ru/eng/al1817
  • http://mi.mathnet.ru/eng/al/v22/i3/p343

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Zel'manov, I. P. Shestakov, “Prime alternative superalgebras and the nilpotence of the radical of a free alternative algebra”, Math. USSR-Izv., 37:1 (1991), 19–36  mathnet  crossref  mathscinet  zmath  adsnasa
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:13
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021